The Journal of IMIDs (J of IMIDs) is an electronic, quarterly, peer reviewed journal, that publishes in-depth reviews, original scientific articles, and clinical cases in English, related to immune-mediated inflammatory diseases (IMIDs).





VOLUMEN ACTUAL / CURRENT ISSUE:

Vol.2 Num.2

April-June,
Volumen 2, Número 2

Review articles:

Beatriz Butrón-Bris, Aurora Fernández-Galván, Mar Llamas-Velasco

Biological treatment, vaccines, and viral infections in immune-mediated inflammatory diseases



José C. Ruiz-Carrascosa, Angela Ayén-Rodriguez, José M. Llamas-Molina, Ricardo Ruiz-Villaverde

New therapeutic targets for the management of moderate-severe psoriasis



Close